Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On solution-free sets of integers II

Tom 180 / 2017

Robert Hancock, Andrew Treglown Acta Arithmetica 180 (2017), 15-33 MSC: Primary 11B75, 05C69. DOI: 10.4064/aa8522-6-2017 Opublikowany online: 1 August 2017

Streszczenie

Given a linear equation $\mathcal{L}$, a set $A \subseteq [n]$ is $\mathcal{L}$-free if $A$ does not contain any ‘non-trivial’ solutions to $\mathcal{L}$. We determine the precise size of the largest $\mathcal{L}$-free subset of $[n]$ for several general classes of linear equations $\mathcal{L}$ of the form $px+qy=rz$ for fixed $p,q,r \in \mathbb N$ where $p \geq q \geq r$. Further, for all such linear equations $\mathcal L$, we give an upper bound on the number of maximal $\mathcal{L}$-free subsets of $[n]$. When $p=q\geq 2$ and $r=1$ this bound is exact up to an error term in the exponent. We make use of container and removal lemmas of Green to prove this result. Our results also extend to various linear equations with more than three variables.

Autorzy

  • Robert HancockSchool of Mathematics
    University of Birmingham
    Edgbaston, Birmingham, B15 2TT, UK
    e-mail
  • Andrew TreglownSchool of Mathematics
    University of Birmingham
    Edgbaston, Birmingham, B15 2TT, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek